# SDR FDEA202201020001

- Difficulty date: January 2, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0155503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING-WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR ATTACH INBOARD LUG   HOLE BORE FOUND CORROSION. CORROSION AT LEFT WING-WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR ATTACH   INBOARD LUG HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM   57-44-07. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-  11 CMM 57-44-07 AND E.A.# 1-5750-T0322664 E PART 2 STEP 3A AND STEP 3B, TITLE: WING-   FLIGHT SURFACES- LH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE   57.55.01.1 INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI: 57500562 FOR   DETAILS)
